Characterization of metric regularity of subdifferentials

Aragón Artacho, Francisco J. and Geoffroy, Michel H. (2008) Characterization of metric regularity of subdifferentials. Journal of Convex Analysis, 15 (2). pp. 365-380. ISSN 0944-6532

PDF - Accepted Version
Download (175Kb) | Preview


    We study regularity properties of the subdifferential of proper lower semicontinuous convex functions in Hilbert spaces. More precisely, we investigate the metric regularity and subregularity, the strong regularity and subregularity of such a subdifferential. We characterize each of these properties in terms of a growth condition involving the function.

    Item Type: Article
    Subjects: 49-xx Calculus of variations and optimal control; optimization > 49Jxx Existence theories
    Faculty: UNSPECIFIED
    Depositing User: Dr. Francisco Javier Aragón Artacho
    Date Deposited: 06 Sep 2011 15:44
    Last Modified: 25 Jun 2012 16:26

    Actions (login required)

    View Item